# SDR UPS08852656

- Difficulty date: June 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fs 1620 L21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  LT AFT ENTRY DOOR, FWD LWR JAMB HAS INTERGRANULAR CORROSION AND IS CRACKED BS 1620 L21L (DOOR PAN).  CUT OUT DAMAGED AREA IAW SRM 53-02-00 FIG 001F. FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-2 FIG 1D AND 51-1-20D.
